# SDR TWAA0000105

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON THE AFT PRESSURE BULKHEAD, STA 1019 LT SIDE JUST BELOW APU POWER LINE FEED THROUGH.  REMOVED CORROSION PER SPM 6-80-01.
